• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6676
School of Physics
  Title:   A Remark on Integrability of Stochastic Systems Solvable by Matrix Product Ansatz
  Author(s):  V. Karimipour
  Status:   Published
  Journal: Europhys. Lett.
  No.:  15
  Vol.:  47
  Year:  1999
  Pages:   501-507
  Supported by:  IPM
  Abstract:
Within the Matrix Product Formalism we have already introduced a multi-species exclusion process [1],[2], in which different particles hop with different rates and fast particles stochastically overtake slow ones. In this letter we show that on an open chain, the master equaiton of this process can be exactly solved via the coordinate Bethe ansatz. It is shown that the N-body S-matrix of this process is factorized into a product of two-body S-matrices, which in turn satisfy the quantum Yang-Baxter equation (QYBE). This solution is to our knowledge, a new solution of QYBE.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right